Lyapunov quantities, limit cycles and strange behavior of trajectories in two-dimensional quadratic systems

N. V. Kuznetsov1 , G. A. Leonov2

Journal of Vibroengineering, Vol. 10, Issue 4, 2008, p. 460-467.
Received 2 October 2008; accepted 2 December 2008; published 31 December 2008

Copyright © 2008 Vibroengineering This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Creative Commons License
This publication is only available via PDF.
Download PDF